# SDR CA030930001

- Difficulty date: September 25, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 33 hours
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Breather Tube
- Part number: 80337035003
- Condition: Kinked
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WAS WORKED ON FOR HOT ENVIRONMENTAL ODOR. THE ENVIRONMENTAL SYSTEM WAS CHECKED OVER AND THE DUCT WORK WAS CHECKED WITH A BORESCOPE.  PILOTS REPORTED THE ODOR WAS BACK WITH SMOKE WHEN THE POWERED UPTHE ENGINES.THE ENGINE COWLS WERE REMOVED AND OIL WAS FOUND IN THE BLEED AIRVALVE OF THE RIGHT ENGINE.THE ENGINE BREATHER LINE WAS FOUND KINKED AND BADLY RESTRICTED CAUSING NR 1 BEARING CAVITY TO FLOOD.  THE LINE WAS REPLACED COMPRESSOR WASH CARRIED OUT,  ENGINE GROUND RUNS AND TEST FLIGHT WAS SATISFACTORY.
